See Alike in...

Alike App

Browser

dankburrito

717d

I've been on lexapro for about 2 months I upped my dose to 20mg. should it be making me this tired all the time?

Top reply
    • cecilyella

      717d

      yup i’m on 20mg of lexapro too. makes me so tired. my dr paired it with wellbutrin to increase energy. generally it works. it’s worth talking to your doctor about, especially if you don’t want to switch to taking it at night instead

    • Diogenes

      717d

      I've been taking it at night (15mg) with morning wellbutrin and i still feel tired tho idk how much of it is depression

    • cecilyella

      717d

      yup i’m on 20mg of lexapro too. makes me so tired. my dr paired it with wellbutrin to increase energy. generally it works. it’s worth talking to your doctor about, especially if you don’t want to switch to taking it at night instead

    • apxxle

      717d

      when i was on lexapro i would be so tired constantly, its why i switched to taking it at night. one of the side affects of lexapro is fatigue, so thats totally normal.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion